zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
$H_{\infty }$ model reduction of Markovian jump linear systems. (English) Zbl 1157.93519
Summary: The $H_{\infty }$ model reduction problem for linear systems that possess randomly jumping parameters is studied. The development includes both the continuous and discrete cases. It is shown that the reduced order models exist if a set of matrix inequalities is feasible. An effective iterative algorithm involving linear matrix inequalities is suggested to solve the matrix inequalities characterizing the model reduction solutions. Using the numerical solutions of the matrix inequalities, the reduced order models can be obtained. An example is given to illustrate the proposed model reduction method.

93E03General theory of stochastic systems
Full Text: DOI
[1] Cao, Y. Y.; Lam, J.: Stochastic stabilizability and H$\infty $control for discrete-time jump linear systems with time delay. J. franklin inst. 336, 1263-1281 (1999) · Zbl 0967.93095
[2] Cao, Y. Y.; Lam, J.: Robust H$\infty $control of uncertain Markovian jump systems with time delay. IEEE trans. Automat. control 45, No. 1, 77-83 (2000) · Zbl 0983.93075
[3] Costa, O. L. V.; Do Val, J. B. R.: Full information H$\infty $control for discrete-time infinite Markov jump parameter systems. J. math. Anal. appl. 202, 578-603 (1996) · Zbl 0862.93025
[4] Costa, O. L. V.; Do Val, J. B. R.; Geromel, J. C.: Continuous-time state-feedback H2-control of Markovian jump systems via convex analysis. Automatica 35, 259-268 (1999) · Zbl 0939.93041
[5] Costa, O. L. V.; Fragoso, M. D.: Stability results for discrete-time linear systems with Markovian jumping parameters. J. math. Anal. appl. 179, 154-178 (1993) · Zbl 0790.93108
[6] Costa, O. L. V.; Marques, R. P.: Mixed H2/h\infty-control of discrete-time Markovian jump linear systems. IEEE trans. Automat. control 43, No. 1, 95-100 (1998) · Zbl 0907.93062
[7] Costa, O. L. V.; Marques, R. P.: Robust H2-control of discrete-time Markovian jump linear systems. Internat. J. Control 73, No. 1, 11-21 (2000) · Zbl 1026.93055
[8] De Farias, D. P.; Geromel, J. C.; Costa, O. L. V.: Output feedback control of Markov jump linear systems in continuous-time. IEEE trans. Automat. control 45, No. 5, 944-949 (2000) · Zbl 0972.93074
[9] M.C. de Oliveria, J.C. Geromel, Numerical comparison of output feedback design methods, in: Proceedings of the American Control Conference, Albuquerque, NM, 1997, pp. 72--76.
[10] El Ghaoui, L.; Oustry, F.; Aitrami, M.: A cone complementarity linearization algorithm for static output-feedback and related problems. IEEE trans. Automat. control 42, No. 8, 1171-1176 (1997) · Zbl 0887.93017
[11] Fu, M.; Luo, Z. Q.: Computational complexity of a problem arising in fixed order output feedback design. Systems control lett. 30, 209-215 (1997) · Zbl 0901.93023
[12] J.C. Geromel, C.C. de Souza, R.E. Skelton, LMI numerical solution for output feedback stabilizations, in: Proceedings of the American Control Conference, Baltimore, MD, 1994, pp. 40--44.
[13] Grigoriadis, K. M.: Optimal H$\infty $model reduction via linear matrix inequalitiescontinuous- and discrete-time cases. Systems control lett. 26, No. 5, 321-333 (1995) · Zbl 0877.93017
[14] A. Helmersson, Model reduction using LMIs, in: Proceedings of the 33rd IEEE Conference on Decision and Control, Lake Buena Vista, FL, 1994, pp. 3217--3222.
[15] Iwasaki, T.; Skelton, R. E.: All controllers for the general H$\infty $problemLMI existence conditions and state space formulas. Automatica 30, No. 8, 1307-1317 (1994) · Zbl 0806.93017
[16] Iwasaki, T.; Skelton, R. E.: The XY-centering algorithm for dual LMI problema new approach to fixed order control design. Internat. J. Control 62, No. 6, 1257-1272 (1995) · Zbl 0839.93033
[17] Ji, Y.; Chizeck, H. J.: Controllability, observability and discrete-time Markovian jump linear quadratic control. Internat. J. Control 48, No. 2, 481-498 (1988) · Zbl 0669.93007
[18] Ji, Y.; Chizeck, H. J.: Controllability, stabilizability and continuous-time Markovian jump linear quadratic control. IEEE trans. Automat. control 35, No. 7, 777-788 (1990) · Zbl 0714.93060
[19] Ji, Y.; Chizeck, H. J.: Jump linear quadratic Gaussian control in continuous time. IEEE trans. Automat. control 37, No. 12, 1884-1892 (1992) · Zbl 0773.93052
[20] Kavranog\check{}lu, D.; Bettayeb, M.: Characterization of the solution to the optimal H$\infty $model reduction problem. Systems control lett. 20, No. 2, 99-107 (1993) · Zbl 0782.93021
[21] D. Kavranog\check{}lu, M. Bettayeb, LMI based computational schemes for H\infty model reduction, in: Proceedings of the IFAC 13th Triennial World Congress, San Francisco, USA, 1996, pp. 191--196.
[22] Leibfritz, F.: An LMI-based algorithm for designing suboptimal static H2/H$\infty $output feedback controllers. SIAM J. Control optim. 39, No. 6, 1711-1735 (2001) · Zbl 0997.93032
[23] Shi, P.; Boukas, E. K.: H\infty-control for Markovian jumping linear systems with parametric uncertainty. J optim. Theory appl. 95, No. 1, 75-99 (1997) · Zbl 1026.93504
[24] Xu, S.; Lam, J.; Huang, S.; Yang, C.: H$\infty $model reduction for linear time-delay systemscontinuous-time case. Internat. J. Control 74, No. 1, 1062-1074 (2001) · Zbl 1022.93008